# SDR SWAA2021122355668

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 58,167 hours, 34,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BRACKET IN CABIN CEILING BROKE AND SIGN HANGING FROM CEILING ; / [01] REMOVED AND REPLACED OVERWING EMERGENCY EXIT SIGN ASSEMBLY IAW AMM 33-51-01 OPS CHECK OK
